Doctor insights on:
L Have Boulmovement Problem Since Last 3 Year Without Any Symptoms
The opioid: analgesics have side effects constipation, respiratory depression, euphoria, miosis, nausea and vomiting and physical dependence. A common problem associated with opioid therapy is constipation, which is a slowing of peristalsis caused by the action of the opioids. To prevent constipation from occurring, OTC laxatives are often prescribed along with opioid medication. ...Read more
Patient female 67 years old has problem evacuating last part of bowel movement, worsening over last 4 years.What is the remedy?
While running, i get 3 miles in and have to have a bowel movement.I have tried going before but doesn't help. What can I do? I have been running about a year and this has been a problem since adding more distance. I have tried going before i run but often
This : This is a common complaint of distance runners. The mechanism is not entirely clear but I have suggested to my patients to use Imodium (loperamide) or another antidiarrheal in a prophylactic manner. I have had great success with this. It usually only takes one or two 15-30 minutes before a run and you will be much more comfortable. I would also suggest staying away from sugar or high electrolyte drinks prior to the run as they can also stimulate bowel movements. ...Read moreSee 1 more doctor answer
Hi I am 24 year old male... I have irregular bowel movement with more than 3 a day... Due to this problem I am not able to go work .. I am worried?
Possible diarrhea: Add fiber (fruits, vegetables, whole grains) or commercial water soluble supplements to "regulate" stools. Raise concern if bleeding, weight loss, localizing abdominal pain or a personal/family history of colitis, cancer. Stool frequency deserves medical evaluation to rule out infection, malabsorption/maldigestion, inflammatory bowel disease, irritable bowel syndrome. Get checked & worry less. ...Read more
My five year old daughter has had problems with her bowel movement. After giving her several laxitives like prunes and milk of magnesia she has increased bowel movement. A lot of bowel movement and a little bit of blood was in the excrement. Should i ta
Occasionally, : Occasionally, the passing of a large, hard stool can cause a small tear in the anus. You may see a small amount of blood on the outside of the stool from the tear. The best way to treat this is to continue using stool softeners for the next week to avoid another hard stool re-tearing the area while it heals. Sitz baths and good hygiene are also very helpful. You should give her doctor a call also, to discuss her constipation and create a prevention plan to avoid this problem in the future. Reasons to go to the er would be: - continued bleeding - profuse bleeding - severe abdominal pain - high fever - if the child is acting very ill. ...Read more
What bowel problem?: Problems with bowel movements can be caused by many things but not commonly from leukemia. You didn't mention what the specific bowel problems are but persistent problems like diarrhea or constipation should be evaluated by your physician. Also, blood in your stool needs to be reported to your physician right away. ...Read more
I haven't had a proper bowel movement since 2 days ago. Last week i was fine until i ate spaghetti, then i started having these problems.
I haven't had a bowel movement in 5 days. I've taken laxatives for three nights and still haven't gone... What could be the problem? What should I do?
Dehydration: A common cause of constipation is dehydration. Make sure you are drinking at least 8-10 glasses of water a day or approximately 2 liters. Also make sure you have a high fiber diet. You can try an over the counter suppository. If your constipation continues make sure you consult your primary doctor. ...Read more
How do you treat constipation for a 12-year-old? He has not had a bowel movement for three days. He took two doses of "little tummies" OTC medicine the first day with no effect. He's been drinking juice and water more than usual. He recently allowed me
The : The way i treat constipation in my clinic is to use a medication called polyetheylene glycol (miralax). It is now available over the counter. The nice thing about this medication is that it melts and softens the hard stool making it much easier to pass. You may want to try 1 cap full or packet in a large glass of water and see how that goes. You should not use more than 1 dose a day without speaking to your child's doctor. Below i've linked to a website with information on this medication. If constipation becomes a more chronic problem for him, then you should make an appointment with his doctor. Good luck! ...Read more